Hamidoglu, Ali
In this article, we consider the 1-d heat equation endowed with arbitrary number (finite) of lumped controls and under suitable conditions, we show that our approach allows building switching controls. For achieving this goal, we first introduce a new functional based on the adjoint system whose minimizers yield the switching controls. We show that, due to the time analyticity of the solutions, under suitable conditions on the location of the controllers, lumped switching controls exist in the 1-d heat equation.

Citation Formats
A. Hamidoglu, “00 SWITCHING LUMPED CONTROLS,” PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, vol. 41, no. 2, pp. 83–90, 2015, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/63530.